# SDR SWIA200515425

- Difficulty date: August 13, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 9,649 hours, 8,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP ON THE FLOOR FROM EMERGENCY EXIT ROW 8 AND BEHIND DOES NOT ILLUMINATE.   RESECURED CONNECTOR AT AFT END OF CABIN TRACK.  OPERATIONAL CHECK GOOD.
